# SDR SWIA200211100

- Difficulty date: June 30, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 21,360 hours, 28,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 12006144003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR PROP BUCKLED AND CRACKED AT FRAME 45.  ALSO SKIN SUPPORT CLIP JUST BELOW IT BENT.  REPLACED CARGO CENTER FLOOR PROP AT FRAME 45 AND SKIN SUPPORT CLIP BELOW IT PER SRM 51-4-00.
